# SDR 05FDEA01480

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, INBOARD FLAP, UPPER SKIN WITH EXISTING REPAIR WITH DEFORMED AREA.  REMOVED EXISTING REPAIR PER SRM 51-35-01, PAGE 1/13.  CUT OUT DAMAGED AREA PER SRM 57-10-00, PAGE 85.  PERFORMED NEW REPAIR PER SRM 57-10-00, PAGE 85.
